MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ LYSE WASH ASSISTANT; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 337146
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter phone#: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facs¿ lyse wash assistant.The following information was provided by the initial reporter: 2023-09-08: additional information based on fse¿s email: we analyzed two of the three ¿pirs¿- lwas: (b)(6), (b)(4), sn (b)(6), (b)(4).Also lwa with sn (b)(6), (b)(4) was analyzed as a reference for carryover.It was not possible to check also lwa (b)(6), it should be tested.All three lwas were checked for carry over and also for cell loss, using stained whole blood.Carryover off all checked systems was lower than 50 ppm, meet specification.Selective cell loss could not be detected with lysed whole blood in all three systems.A kappa-apc positive population was found in a sample tube during acquisition, but sample has not such population (seen in repeated preparation) pir3011629.
 
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facs¿ lyse wash assistant.The following information was provided by the initial reporter: 2023-09-08: additional information based on fse¿s email: we analyzed two of the three ¿pirs¿- lwas: (b)(6) [(b)(4)], sn (b)(6) [8840757].Also lwa with sn (b)(6) [(b)(4)] was analyzed as a reference for carryover.It was not possible to check also lwa (b)(6), it should be tested.All three lwas were checked for carry over and also for cell loss, using stained whole blood.Carryover off all checked systems was lower than 50 ppm, meet specification.Selective cell loss could not be detected with lysed whole blood in all three systems.A kappa-apc positive population was found in a sample tube during acquisition, but sample has not such population (seen in repeated preparation) (b)(4).
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.Customer reported, ¿carryover off all checked systems was lower than 50 ppm, meet specification." fse also confirmed onsite that carryover was (b)(4) and instrument works within specification.Therefore this is not considered to be a reportable malfunction.

Brand Name
BD FACS¿ LYSE WASH ASSISTANT
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17761931
Report Number2916837-2023-00181
Device Sequence Number12515295
Product Code JQW
UDI-Device Identifier00382903371464
UDI-Public00382903371464
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number337146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date09/16/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown